How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7956
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

have been feeling like going to be sick but not! feeling very

Customer Question

have been feeling like going to be sick but not! feeling very scared! feeling inside body getting hot from inside to out.Last about 3mins. First time last sept, Husband found me on floor imfliximab due two weeks. I thought I was on chair. attack came every 2hrs lessing each time. I am on imfliximab for RA. (have been for 10yrs) another attack happend 3wks -BEFORE due didnt pass out this time. then fell, bruised rib cage badly, (two weeks after Imfliximab taken) had attack again!! same but did not pass out. had another attack this weekend every 1/2 hr (Imfliximab due three wks time). then before going to see DR every 15mins. I did not feel depressed, & no pain!, is this panic Attacks?????????? I am in Portugal at the moment who are investgating as much as possiblke but there is a language problem. Do you have any thoughts PLEASE. THANK YOU
Submitted: 4 years ago.
Category: Medical
Expert:  Dr Uzair replied 4 years ago.
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.

Q. When did you have menopause?
Customer: replied 4 years ago.

15years ago

Expert:  Dr Uzair replied 4 years ago.
Thanks for the details.

Are you on estrogen replacement therapy of any kind?
Do you have any other symptoms like depression, anxiety?
Any previously diagnosed medical conditions?
Any other medications that you are on?
Customer: replied 4 years ago.


Yes I told you I am on imfliximab for rumatiod aruthritis

Expert:  Dr Uzair replied 4 years ago.
Thanks for the details.

The symptoms you mention can be due to post menopausal hot flushes that occur especially due to decreased bone health and cardiovascular changes that occur after menopause and this causes a delayed onset of hot flushes which usually end after 6 years of menopause at the most. A panic attack can also be a possibility but usually panic attacks can occur in conjunction with other conditions like depression or anxiety.
If you have depression and anxiety then the symptoms go more in favor of a panic attack especially because you have them at irregular intervals.
This is not likely to be related to intake of Infliximab since it has occured before and after intake of the medication.
Hope this helps.
Please do leave a positive rating for the service, if satisfied.
If you have more queries or need more information please reply back without rating, I am available to answer till you are satisfied.
Best.
Customer: replied 4 years ago.

These latest attacks have been happening every 1/2 untill I saw then every 15mins GP & had diazipam & tabs to stop sickness feeling, then it has eased. They don't seem to think it is panic attacks you are not the first to tell me this tho' seems they are two close to be panic attacks!!!!!!!!

Expert:  Dr Uzair replied 4 years ago.
Thanks for the details.
Yes, they are close, however, that does not mean that we ignore the organic causes and I suggest that you get a physical done, including a cardiovascular work up. That will be the best course of action in this case.
Hope this helps.
Please do leave a positive rating for the service, if satisfied.
If you have more queries or need more information please reply back without rating, I am available to answer till you are satisfied.
Best.
Customer: replied 4 years ago.


I had the menopausa 15yrs ago I am having heart test on Mon & Tues so perhaps there will be an answer. I have had all physical done except heart. You have not really helped only told me what I told you. I was hoping perhaps you may have had some surgestions of other illnesses, or alligies to meds!!!!!


 


 

Expert:  Dr Uzair replied 4 years ago.
Thank you for replying.
I was merely clearing out that this is not due to allergies or any medication. I can not tell you that it is due to medication or allergies when it does not sound like such a condition.
I also asked you that you should have a cardiovascular work up done since that is sometimes, the reason behind such episodes.
Being experts we are only here to clear the suspicions and confirm diagnoses and suggest what we think is a viable option.
Best regards.
Customer: replied 4 years ago.


Thank you for your honest repy. Thank you

Expert:  Dr Uzair replied 4 years ago.
Thank you for choosing the site for your queries.